Alert archive / Wisconsin / Gale Warnings in 2019
Gale Warning 20, NWS Milwaukee, WI
NWS Milwaukee, WI issued this gale warning at Mar 21, 2019, 2:26 PM CDT. It took effect at Mar 22, 2019, 4:00 AM CDT. It was in force for 10 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Mar 21, 2019, 2:26 PM CDT (19:26 UTC)
- In effect from
- Mar 22, 2019, 4:00 AM CDT
- Expired
- Mar 22, 2019, 2:27 PM CDT
- In force
- 10 hr
- Issued by
- NWS Milwaukee, WI
The text
As transmitted.
810 WHUS73 KMKX 211926 MWWMKX URGENT - MARINE WEATHER MESSAGE National Weather Service Milwaukee/Sullivan WI 226 PM CDT Thu Mar 21 2019 ...GUSTY NORTHERLY WINDS AND HIGH WAVES TONIGHT INTO FRIDAY... LMZ080-261-362-364-366-563-565-567-669-671-673-675-777-779-868- 870-872-874-876-878-220600- /O.UPG.KMKX.GL.A.0009.190322T0900Z-190323T0000Z/ /O.NEW.KMKX.GL.W.0020.190322T0900Z-190322T2100Z/ Lake Michigan Michigan City IN to St. Joseph MI 5 NM offshore to mid-line of lake.- Lake Michigan from Seul Choix Point to Rock Island Passage 5NM offshore to Mid Lake- Lake Michigan South of a line from Seul Choix Point to the Mackinac Bridge and North of a line from Charlevoix MI to South Fox Island 5NM offshore- Lake Michigan from Charlevoix to Point Betsie MI 5NM Offshore to mid lake- Lake Michigan from Point Betsie to Manistee MI 5NM offshore to Mid Lake- Lake Michigan from Rock Island Passage to Sturgeon Bay WI 5NM offshore to mid lake- Lake Michigan from Sturgeon Bay to Two Rivers WI 5NM offshore to Mid Lake- Lake Michigan from Two Rivers to Sheboygan WI 5NM offshore to Mid Lake- Lake Michigan from Sheboygan to Port Washington WI 5NM offshore to Mid Lake- Lake Michigan from Port Washington to North Point Light WI 5NM offshore to Mid Lake- Lake Michigan from North Point Light to Wind Point WI 5NM offshore to Mid Lake- Lake Michigan from Wind Point WI to Winthrop Harbor IL 5NM offshore to Mid Lake- Lake Michigan from Winthrop Harbor to Wilmette Harbor IL 5NM offshore to Mid Lake- Lake Michigan from Wilmette Harbor to Michigan City in 5NM offshore to Mid Lake- Lake Michigan from Pentwater to Manistee MI 5NM offshore to Mid Lake- Lake Michigan from Whitehall to Pentwater MI 5NM offshore to Mid Lake- Lake Michigan from Grand Haven to Whitehall MI 5NM offshore to Mid Lake- Lake Michigan from Holland to Grand Haven MI 5NM offshore to Mid Lake- Lake Michigan from South Haven to Holland MI 5NM offshore to Mid lake- Lake Michigan from St Joseph to South Haven MI 5NM offshore to Mid Lake- 226 PM CDT Thu Mar 21 2019 ...GALE WARNING IN EFFECT FROM 4 AM TO 4 PM CDT FRIDAY... The National Weather Service in Milwaukee/Sullivan has issued a Gale Warning...which is in effect from 4 AM to 4 PM CDT Friday. The Gale Watch is no longer in effect. * WINDS: Northwest to north gales 35 to 40 knots. * WAVES: 3 to 5 ft building to 4 to 7 ft occasionally to 9 ft tonight. Waves 6 to 9 ft occasionally to 12 ft building to 8 to 11 ft occasionally to 14 ft Friday. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning means winds of 34 to 47 knots are imminent or occuring. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. && $$ LMZ643>646-220600- /O.CON.KMKX.SC.Y.0026.190322T0600Z-190323T0000Z/ Sheboygan to Port Washington WI- Port Washington to North Point Light WI- North Point Light to Wind Point WI- Wind Point WI to Winthrop Harbor IL- 226 PM CDT Thu Mar 21 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 AM TO 7 PM CDT FRIDAY... * WINDS: Northwest to north at 15 to 20 knots with gusts as high as 30 knots. * WAVES: 1 to 3 feet tonight building to 4 to 6 feet Friday. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. && $$ www.weather.gov/mkx
4 follow-up statements
063 WHUS73 KMKX 220233 MWWMKX URGENT - MARINE WEATHER MESSAGE National Weather Service Milwaukee/Sullivan WI 933 PM CDT Thu Mar 21 2019 ...GUSTY NORTHERLY WINDS AND HIGH WAVES DEVELOPING LATER TONIGHT AND LINGERING INTO FRIDAY... .A cold front over far northern Lake Michigan will sweep south across Lake Michigan overnight. North to northwest winds in the wake of the front will become gusty and reach Gale criteria in the open waters of Lake Michigan, and Small Craft levels in the near shore waters. The gusty winds will cause waves to build to 10 to 14 feet in the open waters late tonight and Friday. LMZ080-261-362-364-366-563-565-567-669-671-673-675-777-779-868- 870-872-874-876-878-221045- /O.CON.KMKX.GL.W.0020.190322T0900Z-190322T2100Z/ Lake Michigan Michigan City IN to St. Joseph MI 5 NM offshore to mid-line of lake.- Lake Michigan from Seul Choix Point to Rock Island Passage 5NM offshore to Mid Lake- Lake Michigan South of a line from Seul Choix Point to the Mackinac Bridge and North of a line from Charlevoix MI to South Fox Island 5NM offshore- Lake Michigan from Charlevoix to Point Betsie MI 5NM Offshore to mid lake- Lake Michigan from Point Betsie to Manistee MI 5NM offshore to Mid Lake- Lake Michigan from Rock Island Passage to Sturgeon Bay WI 5NM offshore to mid lake- Lake Michigan from Sturgeon Bay to Two Rivers WI 5NM offshore to Mid Lake- Lake Michigan from Two Rivers to Sheboygan WI 5NM offshore to Mid Lake- Lake Michigan from Sheboygan to Port Washington WI 5NM offshore to Mid Lake- Lake Michigan from Port Washington to North Point Light WI 5NM offshore to Mid Lake- Lake Michigan from North Point Light to Wind Point WI 5NM offshore to Mid Lake- Lake Michigan from Wind Point WI to Winthrop Harbor IL 5NM offshore to Mid Lake- Lake Michigan from Winthrop Harbor to Wilmette Harbor IL 5NM offshore to Mid Lake- Lake Michigan from Wilmette Harbor to Michigan City in 5NM offshore to Mid Lake- Lake Michigan from Pentwater to Manistee MI 5NM offshore to Mid Lake- Lake Michigan from Whitehall to Pentwater MI 5NM offshore to Mid Lake- Lake Michigan from Grand Haven to Whitehall MI 5NM offshore to Mid Lake- Lake Michigan from Holland to Grand Haven MI 5NM offshore to Mid Lake- Lake Michigan from South Haven to Holland MI 5NM offshore to Mid lake- Lake Michigan from St Joseph to South Haven MI 5NM offshore to Mid Lake- 933 PM CDT Thu Mar 21 2019 ...GALE WARNING REMAINS IN EFFECT FROM 4 AM TO 4 PM CDT FRIDAY... * WINDS: South to southwest winds 10 to 20 knots becoming Northwest to north gales 35 to 40 knots late tonight into Friday. * WAVES: 3 to 5 ft building to 4 to 7 ft occasionally to 9 ft tonight. Waves 6 to 9 ft occasionally to 12 ft building to 8 to 11 ft occasionally to 14 ft Friday. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning means winds of 34 to 47 knots are imminent or occuring. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. && $$ LMZ643>646-221045- /O.CON.KMKX.SC.Y.0026.190322T0600Z-190323T0000Z/ Sheboygan to Port Washington WI- Port Washington to North Point Light WI- North Point Light to Wind Point WI- Wind Point WI to Winthrop Harbor IL- 933 PM CDT Thu Mar 21 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 AM TO 7 PM CDT FRIDAY... * WINDS: West 10 to 20 knots turning to the northwest to 15 to 25 knots later tonight into Friday morning, with gusts as high as 30 knots. * WAVES: 1 to 3 feet tonight building to 4 to 6 feet Friday. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. && $$ www.weather.gov/mkx MBK
254 WHUS73 KMKX 220800 MWWMKX URGENT - MARINE WEATHER MESSAGE National Weather Service Milwaukee/Sullivan WI 300 AM CDT Fri Mar 22 2019 ...GUSTY NORTHERLY WINDS AND HIGH WAVES TODAY... LMZ080-261-362-364-366-563-565-567-669-671-673-675-777-779-868- 870-872-874-876-878-221600- /O.CON.KMKX.GL.W.0020.190322T0900Z-190322T2100Z/ Lake Michigan Michigan City IN to St. Joseph MI 5 NM offshore to mid-line of lake.- Lake Michigan from Seul Choix Point to Rock Island Passage 5NM offshore to Mid Lake- Lake Michigan South of a line from Seul Choix Point to the Mackinac Bridge and North of a line from Charlevoix MI to South Fox Island 5NM offshore- Lake Michigan from Charlevoix to Point Betsie MI 5NM Offshore to mid lake- Lake Michigan from Point Betsie to Manistee MI 5NM offshore to Mid Lake- Lake Michigan from Rock Island Passage to Sturgeon Bay WI 5NM offshore to mid lake- Lake Michigan from Sturgeon Bay to Two Rivers WI 5NM offshore to Mid Lake- Lake Michigan from Two Rivers to Sheboygan WI 5NM offshore to Mid Lake- Lake Michigan from Sheboygan to Port Washington WI 5NM offshore to Mid Lake- Lake Michigan from Port Washington to North Point Light WI 5NM offshore to Mid Lake- Lake Michigan from North Point Light to Wind Point WI 5NM offshore to Mid Lake- Lake Michigan from Wind Point WI to Winthrop Harbor IL 5NM offshore to Mid Lake- Lake Michigan from Winthrop Harbor to Wilmette Harbor IL 5NM offshore to Mid Lake- Lake Michigan from Wilmette Harbor to Michigan City in 5NM offshore to Mid Lake- Lake Michigan from Pentwater to Manistee MI 5NM offshore to Mid Lake- Lake Michigan from Whitehall to Pentwater MI 5NM offshore to Mid Lake- Lake Michigan from Grand Haven to Whitehall MI 5NM offshore to Mid Lake- Lake Michigan from Holland to Grand Haven MI 5NM offshore to Mid Lake- Lake Michigan from South Haven to Holland MI 5NM offshore to Mid lake- Lake Michigan from St Joseph to South Haven MI 5NM offshore to Mid Lake- 300 AM CDT Fri Mar 22 2019 ...GALE WARNING REMAINS IN EFFECT UNTIL 4 PM CDT THIS AFTERNOON... * WINDS: Northerly gales to 35 knots, particularly after daybreak. * WAVES: 7 to 11 ft occasionally to 14 ft building to 10 to 14 ft occasionally to 18 ft. The highest waves will be in the south. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning means winds of 34 to 47 knots are imminent or occuring. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. && $$ LMZ643>646-221600- /O.CON.KMKX.SC.Y.0026.000000T0000Z-190323T0000Z/ Sheboygan to Port Washington WI- Port Washington to North Point Light WI- North Point Light to Wind Point WI- Wind Point WI to Winthrop Harbor IL- 300 AM CDT Fri Mar 22 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... * WINDS: Northerly at 15 to 20 knots with gusts to 30 knots, particularly after daybreak. * WAVES: 2 to 4 feet building to 4 to 7 feet by the afternoon. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. && $$ DDV www.weather.gov/mkx
754 WHUS73 KMKX 221347 MWWMKX URGENT - MARINE WEATHER MESSAGE National Weather Service Milwaukee/Sullivan WI 847 AM CDT Fri Mar 22 2019 ...GUSTY NORTHERLY WINDS AND HIGH WAVES TODAY... LMZ080-261-362-364-366-563-565-567-669-671-673-675-777-779-868- 870-872-874-876-878-222100- /O.CON.KMKX.GL.W.0020.000000T0000Z-190322T2100Z/ Lake Michigan Michigan City IN to St. Joseph MI 5 NM offshore to mid-line of lake.- Lake Michigan from Seul Choix Point to Rock Island Passage 5NM offshore to Mid Lake- Lake Michigan South of a line from Seul Choix Point to the Mackinac Bridge and North of a line from Charlevoix MI to South Fox Island 5NM offshore- Lake Michigan from Charlevoix to Point Betsie MI 5NM Offshore to mid lake- Lake Michigan from Point Betsie to Manistee MI 5NM offshore to Mid Lake- Lake Michigan from Rock Island Passage to Sturgeon Bay WI 5NM offshore to mid lake- Lake Michigan from Sturgeon Bay to Two Rivers WI 5NM offshore to Mid Lake- Lake Michigan from Two Rivers to Sheboygan WI 5NM offshore to Mid Lake- Lake Michigan from Sheboygan to Port Washington WI 5NM offshore to Mid Lake- Lake Michigan from Port Washington to North Point Light WI 5NM offshore to Mid Lake- Lake Michigan from North Point Light to Wind Point WI 5NM offshore to Mid Lake- Lake Michigan from Wind Point WI to Winthrop Harbor IL 5NM offshore to Mid Lake- Lake Michigan from Winthrop Harbor to Wilmette Harbor IL 5NM offshore to Mid Lake- Lake Michigan from Wilmette Harbor to Michigan City in 5NM offshore to Mid Lake- Lake Michigan from Pentwater to Manistee MI 5NM offshore to Mid Lake- Lake Michigan from Whitehall to Pentwater MI 5NM offshore to Mid Lake- Lake Michigan from Grand Haven to Whitehall MI 5NM offshore to Mid Lake- Lake Michigan from Holland to Grand Haven MI 5NM offshore to Mid Lake- Lake Michigan from South Haven to Holland MI 5NM offshore to Mid lake- Lake Michigan from St Joseph to South Haven MI 5NM offshore to Mid Lake- 847 AM CDT Fri Mar 22 2019 ...GALE WARNING REMAINS IN EFFECT UNTIL 4 PM CDT THIS AFTERNOON... * WINDS: Northerly gales to 35 knots. * WAVES: 8 to 11 ft occasionally to 14 ft. The highest waves will be in the south. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning means winds of 34 to 47 knots are imminent or occuring. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. && $$ LMZ643>646-222200- /O.CON.KMKX.SC.Y.0026.000000T0000Z-190323T0000Z/ Sheboygan to Port Washington WI- Port Washington to North Point Light WI- North Point Light to Wind Point WI- Wind Point WI to Winthrop Harbor IL- 847 AM CDT Fri Mar 22 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... * WINDS: Northerly at 15 to 20 knots with gusts to 30 knots. * WAVES: 2 to 4 feet building to 4 to 7 feet by the afternoon. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. && $$ www.weather.gov/mkx
589 WHUS73 KMKX 221927 MWWMKX URGENT - MARINE WEATHER MESSAGE National Weather Service Milwaukee/Sullivan WI 227 PM CDT Fri Mar 22 2019 LMZ080-261-362-364-366-563-565-567-669-671-673-675-777-779-868- 870-872-874-876-878-222030- /O.CAN.KMKX.GL.W.0020.000000T0000Z-190322T2100Z/ Lake Michigan Michigan City IN to St. Joseph MI 5 NM offshore to mid-line of lake.- Lake Michigan from Seul Choix Point to Rock Island Passage 5NM offshore to Mid Lake- Lake Michigan South of a line from Seul Choix Point to the Mackinac Bridge and North of a line from Charlevoix MI to South Fox Island 5NM offshore- Lake Michigan from Charlevoix to Point Betsie MI 5NM Offshore to mid lake- Lake Michigan from Point Betsie to Manistee MI 5NM offshore to Mid Lake- Lake Michigan from Rock Island Passage to Sturgeon Bay WI 5NM offshore to mid lake- Lake Michigan from Sturgeon Bay to Two Rivers WI 5NM offshore to Mid Lake- Lake Michigan from Two Rivers to Sheboygan WI 5NM offshore to Mid Lake- Lake Michigan from Sheboygan to Port Washington WI 5NM offshore to Mid Lake- Lake Michigan from Port Washington to North Point Light WI 5NM offshore to Mid Lake- Lake Michigan from North Point Light to Wind Point WI 5NM offshore to Mid Lake- Lake Michigan from Wind Point WI to Winthrop Harbor IL 5NM offshore to Mid Lake- Lake Michigan from Winthrop Harbor to Wilmette Harbor IL 5NM offshore to Mid Lake- Lake Michigan from Wilmette Harbor to Michigan City in 5NM offshore to Mid Lake- Lake Michigan from Pentwater to Manistee MI 5NM offshore to Mid Lake- Lake Michigan from Whitehall to Pentwater MI 5NM offshore to Mid Lake- Lake Michigan from Grand Haven to Whitehall MI 5NM offshore to Mid Lake- Lake Michigan from Holland to Grand Haven MI 5NM offshore to Mid Lake- Lake Michigan from South Haven to Holland MI 5NM offshore to Mid lake- Lake Michigan from St Joseph to South Haven MI 5NM offshore to Mid Lake- 227 PM CDT Fri Mar 22 2019 ...GALE WARNING IS CANCELLED... The National Weather Service in Milwaukee/Sullivan has cancelled the Gale Warning. Winds have fallen below gale force over the open waters, thus the Gale Warning is cancelled. Gusts to around 30 knots are still expected into the evening hours. $$ LMZ643>646-230000- /O.CON.KMKX.SC.Y.0026.000000T0000Z-190323T0000Z/ Sheboygan to Port Washington WI- Port Washington to North Point Light WI- North Point Light to Wind Point WI- Wind Point WI to Winthrop Harbor IL- 227 PM CDT Fri Mar 22 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... * WINDS: North to northeast at 15 to 20 knots with gusts to 30 knots. * WAVES: 4 to 7 feet, highest near open waters. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. && $$ www.weather.gov/mkx
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this gale warning went out at Mar 21, 12:47 PM CDT, 1 hour 39 minutes earlier.
Area forecast discussion, Mar 21, 12:47 PM CDT, 1 hour 39 minutes before
Area Forecast Discussion
National Weather Service Milwaukee/Sullivan WI
1247 PM CDT Thu Mar 21 2019
.UPDATE...
Forecast remains on track, clouds will decrease in coverage this
afternoon.
&&
.AVIATION(18Z TAFS)...
MVFR ceilings will gradually erode to VFR late this afternoon. A
cold front will bring an additional round of MVFR ceilings around
2500 feet from 8Z to 12Z for areas near the lake. VFR conditions
are then expected for the rest of the day Friday.
&&
.PREV DISCUSSION... (Issued 910 AM CDT Thu Mar 21 2019)
UPDATE...
Clouds will gradually erode away as we head into the afternoon.
Another cold front will push through this evening which will keep
highs on Friday in the upper 30s to 40s despite sunny skies.
MARINE...
A front will push through this evening as a low pressure system
passes north of the Great Lakes. Expect winds to increase behind
the front into tomorrow. Some gale force winds are likely over the
open waters, therefore a Gale Watch is in place from 4 AM to 7 PM
Friday. Additionally a Small Craft Advisory will be in place late
tonight and through the day Friday.
Winds will then calm down Saturday as high pressure settles in
overhead.
PREV DISCUSSION... (Issued 559 AM CDT Thu Mar 21 2019)
UPDATE...
The forecast is on track for the upcoming day.
AVIATION(12Z TAFS)...
IFR ceilings east and MVFR ceilings west will hang around into
this morning, with clearing skies likely by afternoon. Another
trough and cold front will move through later in the day, with
lower ceilings possible again this evening and overnight behind
the front.
PREV DISCUSSION... (Issued 329 AM CDT Thu Mar 21 2019)
DISCUSSION...
Today through Friday...Forecast confidence is high:
Rain will wind down in the east by daybreak today, with
diminishing clouds west to east in the afternoon as high pressure
briefly nudges in. Temps should warm into the upper 40s to near 50
once the clouds depart, especially in the west where there will
be more daytime heating. May only see mid 40s east with the clouds
hanging on longer there.
Another passing trough will drag a cold front through later today.
More clouds are likely for a time behind this front during the
evening and overnight hours. Mostly sunny skies are then expected
Friday as high pressure builds back into the area. Temps will be a
little cooler Friday, but still near normal values.
Friday night through Saturday night...Forecast confidence is high.
Large scale ridging pushes across the region Friday night. It
breaks down quickly by Saturday night as a mid level circulation
lifts northeast out of the Central Plains, toward the western
Great Lakes. A broad and rather weak surface low pressure will
lift northeast as well. We may see some leading shower activity
push into areas southwest of Madison very late Saturday night.
This is associated with weak mid level wave approaching, along
with some elevated warm air advection.
Sunday and Sunday night...Forecast confidence is high.
The approaching surface low will merge with a strong cold front
dropping south from Canada. That front is a head of a very strong
arctic high pressure system. The deeper level forcing is weak as
the short wave that was approaching the area is quickly suppressed
south as a larger open wave drops south out of Canada. There's a
chance of rain as this rather weak system moves through the area
during the period. The rainfall looks light overall and shouldn't
be an issue with areas still struggling with high water levels. We
should begin to dry out quickly later Sunday night as the high
plows south.
Monday and Tuesday...Forecast confidence is high.
The colder Canadian high will bring a chilly day on Monday with
highs only in the 30s. It begins to slide east by Tuesday allowing
for some moderation in temperatures. We should have full sunshine,
so that's a plus.
Wednesday and Thursday...Forecast confidence is medium.
Low pressure forms over the High Plains and puts us in a milder
flow. The GFS and ECMWF...especially the GFS...look to be
generating the usual QPF too far out ahead of the low pressure
system Wednesday night into Thursday. It wouldn't be surprising to
see the precip hold off until Thursday afternoon/evening. But,
given the uncertainty, the blended guidance will do for now. Temps
will climb into the 50s...possibly near 60 on Thursday depending
on precip timing.
AVIATION(09Z TAFS)...
Light rain in the east should wind down by daybreak today. Mainly
MVFR ceilings will hang around into this morning, with clearing
skies likely by afternoon. Another trough and cold front will move
through later in the day, with lower ceilings possible again
this evening and overnight behind the front.
MARINE...
Another front will move through later today, bringing gusty
northwest to north winds later tonight into Friday. Gale force
winds will be possible over the open waters, so will be going with
a Gale Watch. Will be going with a Small Craft Advisory for the
nearshore waters as well.
Lighter winds are likely as high pressure moves through the area
this weekend.
&&
.MKX WATCHES/WARNINGS/ADVISORIES...
WI...None.
LM...Gale Watch from late tonight through Friday evening for LMZ080-
261-362-364-366-563-565-567-669-671-673-675-777-779-868-870-
872-874-876-878.
Small Craft Advisory from 1 AM to 7 PM CDT Friday for LMZ643>646.
&&
Update...RAR
Today/Tonight and Aviation/Marine...RAR
Friday THROUGH Wednesday...DDVHazardous weather outlook, Mar 21, 3:30 AM CDT, 10 hours 56 minutes before
Hazardous Weather Outlook National Weather Service Milwaukee/Sullivan WI 330 AM CDT Thu Mar 21 2019 WIZ046-047-051-052-056>060-062>072-220830- Marquette-Green Lake-Fond Du Lac-Sheboygan-Sauk-Columbia-Dodge- Washington-Ozaukee-Iowa-Dane-Jefferson-Waukesha-Milwaukee- Lafayette-Green-Rock-Walworth-Racine-Kenosha- 330 AM CDT Thu Mar 21 2019 This Hazardous Weather Outlook is for portions of east central Wisconsin, south central Wisconsin and southeast Wisconsin. .DAY ONE...Today and Tonight No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Friday through Wednesday No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed. LMZ643>646-220830- Sheboygan to Port Washington WI- Port Washington to North Point Light WI- North Point Light to Wind Point WI- Wind Point WI to Winthrop Harbor IL- 330 AM CDT Thu Mar 21 2019 This Hazardous Weather Outlook is for the nearshore waters from Sheboygan Wisconsin to Winthrop Harbor Illinois. .DAY ONE...Today and Tonight A small craft advisory is in effect later tonight through Friday due to strong northwest to north winds. .DAYS TWO THROUGH SEVEN...Friday through Wednesday A small craft advisory is in effect through Friday due to strong north winds. Elevated northerly winds Sunday night into Monday of next week may reach small craft advisory levels. LMZ080-261-362-364-366-563-565-567-669-671-673-675-777-779-868- 870-872-874-876-878-220830- Lake Michigan Michigan City IN to St. Joseph MI 5 NM offshore to mid-line of lake.- Lake Michigan from Seul Choix Point to Rock Island Passage 5NM offshore to Mid Lake- Lake Michigan South of a line from Seul Choix Point to the Mackinac Bridge and North of a line from Charlevoix MI to South Fox Island 5NM offshore- Lake Michigan from Charlevoix to Point Betsie MI 5NM Offshore to mid lake- Lake Michigan from Point Betsie to Manistee MI 5NM offshore to Mid Lake- Lake Michigan from Rock Island Passage to Sturgeon Bay WI 5NM offshore to mid lake- Lake Michigan from Sturgeon Bay to Two Rivers WI 5NM offshore to Mid Lake- Lake Michigan from Two Rivers to Sheboygan WI 5NM offshore to Mid Lake- Lake Michigan from Sheboygan to Port Washington WI 5NM offshore to Mid Lake- Lake Michigan from Port Washington to North Point Light WI 5NM offshore to Mid Lake- Lake Michigan from North Point Light to Wind Point WI 5NM offshore to Mid Lake- Lake Michigan from Wind Point WI to Winthrop Harbor IL 5NM offshore to Mid Lake- Lake Michigan from Winthrop Harbor to Wilmette Harbor IL 5NM offshore to Mid Lake- Lake Michigan from Wilmette Harbor to Michigan City in 5NM offshore to Mid Lake- Lake Michigan from Pentwater to Manistee MI 5NM offshore to Mid Lake- Lake Michigan from Whitehall to Pentwater MI 5NM offshore to Mid Lake- Lake Michigan from Grand Haven to Whitehall MI 5NM offshore to Mid Lake- Lake Michigan from Holland to Grand Haven MI 5NM offshore to Mid Lake- Lake Michigan from South Haven to Holland MI 5NM offshore to Mid lake- Lake Michigan from St Joseph to South Haven MI 5NM offshore to Mid Lake- 330 AM CDT Thu Mar 21 2019 This Hazardous Weather Outlook is for the open waters of Lake Michigan. .DAY ONE...Today and Tonight A Gale Watch is in effect later tonight due to strong northwest to north winds developing. .DAYS TWO THROUGH SEVEN...Friday through Wednesday A Gale Watch is in effect through Friday due to the strong northerly winds expected. www.weather.gov/mkx
The office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 21, 3:32 AM CDT | Gale Watch | MKX | 11 hr | |
| Mar 21, 3:32 AM CDT | Small Craft Advisory | MKX | 39 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.